# SDR ABXR2020090900080

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140T2101413
- Condition: Corroded
- Location: Bs 740
- Part time: 60,994 hours, 45,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AND FRAME WEB CORROSION.
